Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 491, NWS Albuquerque, NM

October 5, 2017Socorro County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 5, 2017, 2:28 PM MDT for Socorro County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 5, 2017, 2:28 PM MDT (20:28 UTC)
Expired
Oct 5, 2017, 3:15 PM MDT
In force
47 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Socorro County, NM

The radar

The Albuquerque radar (KABX), 99 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
478 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

225 
WUUS55 KABQ 052028
SVRABQ
NMC053-052115-
/O.NEW.KABQ.SV.W.0491.171005T2028Z-171005T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
228 PM MDT THU OCT 5 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  North central Socorro County in central New Mexico...

* Until 315 PM MDT.

* At 228 PM MDT, a severe thunderstorm was located 11 miles northeast
  of Magdalena, or 17 miles northwest of Socorro, moving east at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bernardo, La Joya, San Acacia, Chamizal and Contreras. 

This includes Interstate 25 between Mile Markers 159 and 177.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3419 10720 3430 10722 3449 10671 3418 10664
TIME...MOT...LOC 2028Z 258DEG 23KT 3424 10712 

HAIL...1.00IN
WIND...60MPH
 
$$

DPorter
2 follow-up statements
608 
WWUS55 KABQ 052052
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
252 PM MDT THU OCT 5 2017

NMC053-052115-
/O.CON.KABQ.SV.W.0491.000000T0000Z-171005T2115Z/
Socorro-
252 PM MDT THU OCT 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTH CENTRAL SOCORRO COUNTY...

At 252 PM MDT, a severe thunderstorm was located over San Acacia, or
13 miles north of Socorro, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
San Acacia and Chamizal. 

This includes Interstate 25 between Mile Markers 159 and 167.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3419 10703 3429 10701 3437 10668 3418 10664
      3419 10701
TIME...MOT...LOC 2052Z 266DEG 22KT 3425 10691 

HAIL...1.00IN
WIND...60MPH
 
$$

DPorter
935 
WWUS55 KABQ 052116
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
316 PM MDT THU OCT 5 2017

NMC053-052125-
/O.EXP.KABQ.SV.W.0491.000000T0000Z-171005T2115Z/
Socorro-
316 PM MDT THU OCT 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SOCORRO COUNTY
HAS EXPIRED...
                
The storm that prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However small hail
and heavy rain are still possible with this thunderstorm.

LAT...LON 3419 10703 3429 10701 3437 10668 3418 10664
      3419 10701
TIME...MOT...LOC 2115Z 258DEG 23KT 3428 10674 

$$

DPorter

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 12:10 PM MDT, 2 hours 18 minutes earlier.

Area forecast discussion, Oct 5, 12:10 PM MDT, 2 hours 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1210 PM MDT Thu Oct 5 2017

.AVIATION...
18Z TAF CYCLE
Broad MVFR and localized LIFR ceilings continue to impact airport
terminals east of the Central Mountain Chain. Limited improvement is
forecast this afternoon, especially where precipitation occurs. 18Z
TAFS may be a tad aggressive on lifting ceiling heights. Will monitor
trends and amend as required.

Showers and thunderstorms are impacting the northern mountains and
eastern plains of NM. Another crop of showers/storms will increase
in coverage this afternoon, particularly across the central portions
of the state, progressing east-northeast. These storms could result
in heavy rainfall and low ceilings/visibilities. In addition, hail
and gusty winds cannot be ruled out in the more intense activity.

Primary forecast challenge after 06z is whether low ceilings will
develop/linger in the Rio Grande Valley. GFS solution clears out the
region quicker than NAM, but will indicate BKN060 in TAFs for now.
Meanwhile, confidence is a little higher that MVFR or IFR ceilings
will impact the region east of the Central Mountain Chain. For now,
added SCT placeholders in these terminals, but the next shift may
need to convert to BKN/OVC. -DPorter

&&

.PREV DISCUSSION...329 AM MDT Thu Oct 5 2017...
.SYNOPSIS...
An unseasonably moist air mass will remain in place across New Mexico
today through this evening, as low level southerly flow will
persist. Scattered to numerous thunderstorms are expected across
central and northern New Mexico today and this evening. A few
thunderstorms could become severe, producing hail and strong winds.
Thunderstorms will end in western New Mexico after midnight, while
isolated activity will continue across central and eastern New
Mexico. A Pacific cold front will cross the region on Friday,
bringing much drier air and cooler temperatures. Saturday and Sunday
will feature clear to mostly clear skies with temperatures returning
back to near normal.

&&

.DISCUSSION...
Precipitable water values continue to be unusually high for early
October across NM. Precipitable water values range from approximately
1.4 to 1.7 inches over southern and eastern NM. In the region
extending from northeast NM to central NM to west central NM, values
range from 1.0 to 1.4 inches, and north central and northwest NM
values range from 0.5 to 1.0 inches. The 00Z KABQ sounding showed
some drier air below 700 millibars, but ample moisture between 700
millibars and 500 millibars, and a precipitable water value of 1.01
inches. With so much atmospheric moisture available and models in
good agreement in showing weak jet maxima moving over the region,
scattered to numerous showers and thunderstorms will continue today
and this evening. Thunderstorms will be capable of producing 1 to 2
inches per hour, and the flash flood watch for much of central and
eastern NM remains in effect through midnight MDT. Adequate
instability with lifted indices near minus 4 degrees C and CAPE
values greater than 1000 J/kg will crate a risk for severe
thunderstorms across the norther half of NM, excluding only the far
western portions of the state.

A dry Pacific cold front will move across NM Friday, and any rainfall
is expected to develop to the east of NM in west TX. Winds will
become light late Friday night into Saturday morning under clear
skies. Low temperatures are expected to fall below the freezing mark
in the Upper Rio Grande valley and west of the divide in west central
NM. Zonal flow aloft Saturday and Sunday will bring continued dry
weather to the region with highs near normal. Models are in good
agreement that a strong backdoor cold front will move across eastern
NM to the central mountains on Monday, knocking highs in eastern NM
down to 8 to 14 degrees below normal. Mainly dry and cooler than
normal weather is expected Tuesday and Wednesday with sub-freezing
temperatures covering a larger area in northern and western NM Monday
night and Tuesday night.

&&

.FIRE WEATHER...
...Moist conditions with showers and thunderstorms through
tonight followed by much drier and windy weather Friday...

Showers and thunderstorms with locally heavy rainfall will persist
over much of northern and central New Mexico today and tonight
before drier and windy weather scours out much of the moisture on
Friday.  A few strong to severe storms with large hail and damaging
wind gusts are possible today and tonight over a large portion of
northern and central New Mexico. Cell motion will be to the
northeast.

The majority of showers and storms today and tonight will be focused
from the Continental Divide eastward, as the low level flow will
begin to shift to south and southwesterly, allowing for some drying
in far northwest New Mexico. Highs today will be close to average
for early October. Areas of fair to poor vent rates will be found
over the north and east with good to excellent rates along and west
of the Contdvd.

West to northwest winds will begin to strengthen tonight over the
northern high terrain, then spread area wide Friday. Daytime
humidities will be significantly lower and showers and storms will
relegated to the southeast third or so of the forecast area.  Gusts
to around 45 or 50 mph are possible mainly over the north central
higher terrain and the northeast highlands/plains. Vent rates will
be excellent Friday. Despite the windy and drier conditions, only
some very localized critical conditions are forecast Friday
afternoon west of the Contdvd.

Friday night humidities and temperatures will be significantly
lower/cooler as gusty northwest to north winds diminish. Dry
conditions and lighter winds are expected Saturday. Ventilation will
be greatly reduced Saturday with widespread poor rates forecast.
Sunday will also be dry with several degrees of warming. Poor vent
rates persist Sunday over portions of the north.

A stronger front will impact the eastern plains and central mt chain
Monday. The front will push into the RGV Monday night. The GFS and
ECMWF do have their differences with the ECMWF faster initially
bringing the front into northeast New Mexico. They both agree on a
much stronger trough/upper low swinging into the central
Rockies/Great Basin at the same time, suggesting there could be
another round of precipitation at least for the north and parts of
the east Mon-Wed. Thereafter, the GFS still insists on a slug of
moisture rotating into the state from the south but the ECMWF
remains dry. High temperatures by Tuesday look to be about 5 to
nearly 20 degrees below average although lows will be within a few
degrees of normal.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones...
NMZ507-511>515-517>540.

&&

46
Hazardous weather outlook, Oct 5, 3:55 AM MDT, 10 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
355 AM MDT Thu Oct 5 2017

NMZ501>540-061200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
355 AM MDT Thu Oct 5 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A flash flood watch is in effect for much of central and eastern New
Mexico for today through midnight tonight. Areas in eastern New
Mexico are especially at risk for flash flooding due to the heavy
rainfall across portions of the area over the past 2 days. There will
also be a threat of severe thunderstorm activity for most of the
northern half of the state, excluding the far west, this afternoon
and evening. The primary threats in any severe thunderstorm will be
large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A few strong thunderstorms with large hail and damaging winds are
possible Friday over the far eastern plains. Friday afternoon west to
northwest winds in the north central and northeast highlands may gust
as high as 45 to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather, flooding and
rainfall amounts through the National Weather Service Albuquerque web
site at weather.gov/abq or by calling 1.888.386.7637. You can also
submit storm reports and photos on our Facebook page or via Twitter
using the hashtag nmwx.

28

In the hours before

Local storm report, Oct 5, 10:24 AM MDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1024 AM MDT THU OCT 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             2 NW RIBERA             35.39N 105.47W
10/04/2017  M0.75 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702225

RJOJOLA
Special weather statement, Oct 5, 1:35 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
135 PM MDT THU OCT 5 2017

NMZ508-052000-
Southwest Mountains-
135 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
200 PM MDT...

At 134 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of National Radio Astronomy Observatory, or 21 miles
east of Datil, moving northeast at 15 mph.

Penny size hail, winds in excess of 40 mph and heavy rainfall will
be possible with this storm.

This storm will remain over mainly rural areas of northwestern
Socorro County.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3445 10733 3444 10731 3442 10731 3442 10730
      3441 10728 3419 10715 3413 10750 3422 10759
TIME...MOT...LOC 1934Z 245DEG 14KT 3421 10747

DPorter
Special weather statement, Oct 5, 1:53 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
153 PM MDT THU OCT 5 2017

NMZ504-052030-
Northwest Highlands-
153 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCKINLEY COUNTY
UNTIL 230 PM MDT...

At 152 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles south of Pueblo Pintado, or 25 miles east of Crownpoint, moving
northeast at 30 mph.

Penny size hail, winds in excess of 40 mph, and heavy rainfall will
be possible with this storm.

Locations impacted include...
Pueblo Pintado.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3586 10726 3561 10768 3568 10779 3602 10755
TIME...MOT...LOC 1952Z 220DEG 28KT 3569 10769

DPorter
Special weather statement, Oct 5, 2:11 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
211 PM MDT THU OCT 5 2017

NMZ507-508-520-052045-
Southwest Mountains-West Central Highlands-Lower Rio Grande Valley-
211 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
245 PM MDT...

At 210 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Magdalena, or 23 miles northwest of Socorro, moving
east at 20 mph.

Nickel size hail, wind gusts up to 50 mph, and heavy rainfall will
be possible with this storm.

This storm will remain over mainly rural areas of northwestern
Socorro County.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3415 10731 3426 10734 3443 10700 3413 10696
TIME...MOT...LOC 2010Z 264DEG 18KT 3422 10726

DPorter
Special weather statement, Oct 5, 2:18 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
218 PM MDT THU OCT 5 2017

NMZ507-519-052045-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
218 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA AND
NORTHWESTERN VALENCIA COUNTIES UNTIL 245 PM MDT...

At 217 PM MDT, Doppler radar was tracking a strong thunderstorm 24
miles southeast of Acoma Pueblo, or 28 miles south of Laguna Pueblo,
moving east at 25 mph.

Penny size hail, wind gusts up to 50 mph, and heavy rainfall will be
possible with this storm.

This storm will remain over mainly rural areas of southeastern Cibola
and northwestern Valencia Counties.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3458 10735 3466 10740 3489 10690 3460 10689
TIME...MOT...LOC 2017Z 251DEG 23KT 3464 10729

DPorter

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 6:00 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Oct 4, 6:01 PM MDTSpecial Weather StatementABQValencia29 min
Oct 4, 6:16 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe119 min
Oct 4, 6:19 PM MDTSpecial Weather StatementABQSanta Fe26 min
Oct 4, 6:25 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe50 min
Oct 4, 6:46 PM MDTFlash Flood WarningABQSanta Fe119 min
Oct 4, 7:14 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe46 min
Oct 4, 7:16 PM MDTAreal Flood AdvisoryABQTorrance, Valencia119 min
Oct 4, 7:49 PM MDTRiver Flood WarningABQChaves37 hr
Oct 4, 7:59 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 4, 8:03 PM MDTAreal Flood AdvisoryABQSocorro, Valencia117 min
Oct 4, 8:29 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 4, 10:32 PM MDTSpecial Weather StatementABQSan Miguel28 min
Oct 4, 11:18 PM MDTAreal Flood AdvisoryABQSan Miguel117 min
Oct 4, 11:25 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Oct 5, 12:33 AM MDTAreal Flood WarningABQSandoval, Santa Fe9 hr
Oct 5, 12:40 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia2 hr
Oct 5, 12:58 AM MDTAreal Flood AdvisoryABQHarding, San Miguel2 hr
Oct 5, 1:42 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Oct 5, 3:08 AM MDTAreal Flood AdvisoryABQHarding, San Miguel112 min
Oct 5, 3:24 AM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel81 min
Oct 5, 4:28 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Oct 5, 5:24 AM MDTAreal Flood AdvisoryABQQuay, San Miguel81 min
Oct 5, 6:26 AM MDTAreal Flood AdvisoryABQHarding, San Miguel94 min
Oct 5, 6:44 AM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Oct 5, 7:37 AM MDTAreal Flood AdvisoryABQChaves83 min
Oct 5, 10:16 AM MDTRiver Flood WarningABQSandoval, Santa Fe11 hr
Oct 5, 10:44 AM MDTAreal Flood AdvisoryABQCurry3 hr
Oct 5, 12:12 PM MDTAreal Flood AdvisoryABQGuadalupe6 hr
Oct 5, 12:58 PM MDTAreal Flood AdvisoryABQGuadalupe2 hr
Oct 5, 1:35 PM MDTSpecial Weather StatementABQSocorro25 min
Oct 5, 1:47 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Oct 5, 1:53 PM MDTSpecial Weather StatementABQ37 min
Oct 5, 2:11 PM MDTSpecial Weather StatementABQSocorro34 min
Oct 5, 2:18 PM MDTSpecial Weather StatementABQValencia27 min
Oct 5, 2:24 PM MDTSevere Thunderstorm WarningABQCibola, Valencia51 min
Oct 5, 2:57 PM MDTSpecial Weather StatementABQ33 min
Oct 5, 3:08 PM MDTAreal Flood AdvisoryABQValencia112 min
Oct 5, 3:11 PM MDTSpecial Weather StatementABQRio Arriba34 min
Oct 5, 3:15 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia17 min
Oct 5, 3:17 PM MDTAreal Flood AdvisoryABQGuadalupe118 min
Oct 5, 3:20 PM MDTFlash Flood WarningABQValencia115 min
Oct 5, 3:25 PM MDTSevere Thunderstorm WarningABQSandoval50 min
Oct 5, 3:30 PM MDTAreal Flood AdvisoryABQUnion2 hr
Oct 5, 3:33 PM MDTAreal Flood AdvisoryABQSandoval117 min
Oct 5, 3:37 PM MDTSpecial Weather StatementABQValencia23 min
Oct 5, 3:44 PM MDTSpecial Weather StatementABQRio Arriba31 min
Oct 5, 3:44 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia46 min
Oct 5, 3:54 PM MDTSevere Thunderstorm WarningABQSocorro51 min
Oct 5, 4:13 PM MDTFlash Flood WarningABQGuadalupe2 hr
Oct 5, 4:13 PM MDTFlash Flood WarningABQSocorro3 hr
Oct 5, 4:15 PM MDTSpecial Weather StatementABQSocorro30 min
Oct 5, 4:22 PM MDTSevere Thunderstorm WarningABQSocorro38 min
Oct 5, 4:34 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Oct 5, 4:34 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel116 min
Oct 5, 4:44 PM MDTSevere Thunderstorm WarningABQSocorro46 min
Oct 5, 4:58 PM MDTSpecial Weather StatementABQRio Arriba32 min
Oct 5, 5:04 PM MDTSevere Thunderstorm WarningABQSocorro41 min
Oct 5, 5:09 PM MDTSpecial Weather StatementABQSandoval36 min
Oct 5, 5:14 PM MDTFlash Flood WarningABQValencia3 hr
Oct 5, 5:15 PM MDTSevere Thunderstorm WarningABQSandoval23 min
Oct 5, 5:18 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe117 min
Oct 5, 5:25 PM MDTFlash Flood WarningABQGuadalupe, Harding, Quay, San Miguel3 hr
Oct 5, 5:53 PM MDTSpecial Weather StatementABQSocorro37 min
Oct 5, 5:55 PM MDTSpecial Weather StatementABQSocorro35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.